Open Access
Translator Disclaimer
December, 2004 On the Reductive Borel-Serre Compactification, III: Mixed Hodge Structures
Steven Zucker
Asian J. Math. 8(4): 881-912 (December, 2004).

Abstract

We establish a procedure for constructing compatible mixed Hodge structures for the cohomology of various topological compactifications of locally symmetric varieties, notably ones that are not algebraic varieties. This is carried out in full for the case of the reductive Borel-Serre compactification, and conditionally for the excentric compactifications.

Citation

Download Citation

Steven Zucker. "On the Reductive Borel-Serre Compactification, III: Mixed Hodge Structures." Asian J. Math. 8 (4) 881 - 912, December, 2004.

Information

Published: December, 2004
First available in Project Euclid: 13 June 2005

zbMATH: 1082.22008
MathSciNet: MR2127953

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.8 • No. 4 • December, 2004
Back to Top